# SDR REXA201808290728

- Difficulty date: August 4, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,987 hours, 15,815 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC67034170
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING THE BS 280 FLOORBEAM,  FOUND  BULKHEAD WEB CORRODED.  REPLACED THE LOWER BULKHEAD WEB IAW SRM 53-11-10.
